# SDR CALA2015013000073

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 42,005 hours, 14,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

STRONG ACRID ELEC SMOLDERING SMELL NEAR DOOR 4L.  LANDED, FIRE CREW REPORTS THERMAL HOT SPOT IN WALL.  AFTER VERIFICATION WITH FLIGHT CREW & FIRE DEPT AT AIRPORT NO HOT SPOTS DETECTED AT DOOR 4L, NOR ON FUSELAGE.  PERFORMED ODOR & SMOKE INSPECTION IAW AMM 05-51-68-910-801C1, NO ODOR OR SMOKE DETECTED.  SEE LOG PAGE 7843751 FOR POSSIBLE SOURCE OF ODOR, SDR IN INITIATED.  DOOR HEATER VISUALLY INSPECTED FOR ANY SIGNS OF BURNING, SMOKE OR SMELL, NONE DETECTED.  AS PRECAUTIONARY, PLACARDED DOOR NR 4 HEATER.  TO BE REPLACED.
